Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Inverse problem for a damped Stieltjes string from parts of spectra
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen. Universität Bern, Switzerland.
Antal upphovsmän: 32015 (Engelska)Ingår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 94, nr 12, s. 2605-2619Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We solve the following inverse problem for boundary value problems generated by the difference equations describing the motion of a Stieltjes string (a thread with beads). Given are certain parts of the spectra of two boundary value problems with two different Robin conditions at the left end and the same damping condition at the right end. From these two partial spectra, the difference of the Robin parameters, the damping constant, and the total length of the string, find the values of the point masses, and of the lengths of the intervals between them. We establish necessary and sufficient conditions for two sets of complex numbers to be the eigenvalues of two such boundary value problems and give a constructive solution of the inverse problem.

Ort, förlag, år, upplaga, sidor
2015. Vol. 94, nr 12, s. 2605-2619
Nyckelord [en]
inverse problem, Stieltjes string, Robin boundary condition, damping, continued fraction, Hermite-Biehler polynomial, Prim, 39A60, Sec, 15A29, 30B70, 30H15, 70F17
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:su:diva-176166DOI: 10.1080/00036811.2014.996874ISI: 000361697900010OAI: oai:DiVA.org:su-176166DiVA, id: diva2:1375844
Tillgänglig från: 2019-12-06 Skapad: 2019-12-06 Senast uppdaterad: 2019-12-06Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Pivovarchik, VyacheslavTretter, Christiane
Av organisationen
Matematiska institutionen
I samma tidskrift
Applicable Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf